# SDR UPS00233215

- Difficulty date: June 14, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  CORROSION ON FLOORBEAM BS 640 BETWEEN RBL 24.75 & 45.5.     HFEC C/O IAW B727 NDT MANUAL PT6 51-00-00 FIG4 AROUND CUTOUT.NDF.
